# SDR SWAA2022013109867

- Difficulty date: September 13, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 41,165 hours, 24,204 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: 141A651618
- Part serial: BN001785
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE GALLEY DOOR LOWER BEAM CRACKED APPROX. 1.5 INCHES AT FORWARD CAM BOX ATTACH POINT. / R&R FWD SERVICE DOOR ASSY IAW MM 52-41-00 TAG NO: 271522 PN ON: 141A6516-18 SN ON: BN001785 PN OFF: SN OFF: 1873
